# SDR P5CA0501376

- Difficulty date: June 24, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Aircraft time: 79,801 hours, 18,961 cycles
- Engine: Pwa JT9D7A
- Engine time: 71,372 hours, 17,538 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT9D7A
- Part serial: 662503
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, M
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF, NR 1 ENGINE FELT LARGE BANG ALONG WITH EGT OFF SCALE HIGH. SHUT DOWN ENGINE. REMOVED AND REPLACED NR 1 ENGINE MM 71-00-02.
